Jump to content

Search the Community

Showing results for tags 'prolonged effexor withdrawal'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Hi to everyone! A little about my story: -I was started on Effexor immediate release, 75 mg, about a year ago, in January of 2015. I wasn't even clinically depressed, I don't think - just a middle-aged lady dealing with life stuff, but coping fine, working, functioning. Had never had prior antidepressants . -Took Effexor 75 immediate release from 1/2015-5/2015, when the side effects (massive fatigue, weight gain, emotional numbness, among other issues) became intolerable. -Fast tapered 5/2015- 6/2015 over about 3-4 weeks. Did not receive adequate instructions from my therapist,
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy